MAUDE Adverse Event Report: MICROVENTION, INC. FRED 27; FLOW DIVERTER

MICROVENTION, INC. FRED 27; FLOW DIVERTER
Model Number FRED4518-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
Date of Event 03/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for evaluation.Intraprocedural or post-procedural images were not provided for review; therefore, the reported event cannot be confirmed.The instructions for use identifies thrombosis and visual impairment as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that during implantation of the fred to treat a left ophthalmic artery aneurysm, a filling defect was noted at the proximal end of the stent and the ophthalmic artery closed down.Integrilin was given, which restored flow.Six months post-procedure, a filling defect was still present at the proximal end of the stent and the ophthalmic artery was closed.The patient was reported to have blurred vision in the left eye.There was no reported device malfunction.

Brand Name
FRED 27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key10844823
Report Number2032493-2020-00332
Device Sequence Number3732733
Product Code OUT
UDI-Device Identifier00842429106785
UDI-Public(01)00842429106785(11)190422(17)220331(10)19042253QM
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date03/31/2022
Device Model NumberFRED4518-PMA
Device Lot Number19042253QM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2020
Initial Report FDA Received Date11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;